# SDR DALA13058645639

- Difficulty date: February 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 51,141 hours, 20,386 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBOARD HAS A 3 INCH LONG CRACK.  FABRICATED DOUBLER IAW SRM 53-30-33 AND INSTALLED PER AMM 53-01-01.
